# SDR CA951116021

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: APT7510004000SW
- Condition: Broken Body
- Location: Hydraulic
- Part time: 16,951 hours
- Component: Kulite
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LEAK FOUND IN #2 NACELLE. #2 HYDRAULIC SYSTEM PRESSURE TRANSDUCER ON THE PRESSURE MANIFOLD FOUND DAMAGED. TOP OF SWITCH HAD COME APART.
